# SDR AALA201705249009

- Difficulty date: May 23, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 2,261 hours, 245 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830501000001
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVENS EMITTED AN ELECTRICAL ODOR WHILE PREHEATING.  OVENS SHUT THEMSELVES OFF AND ODOR WENT AWAY. OPS CHECKED IAW DMC-B787-A-25-32-00,  FOUND  DEFECT IN OVEN 9C.  CIRCUIT BREAKER RESET DID NOT HELP.  REMOVED AND REPLACED OVEN IAW DMC-B787-A-25-32-00.  OPERATIONAL CHECKED GOOD.
